# SDR UPS05443623

- Difficulty date: December 31, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Emer Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT OVER R1 DOOR INOP.  REMOVED AND REPLACED BATTERY PACK ASSY AS PER AMM 33-51-04.  OPS CHECK GOOD.
